# SDR DALA14016813220

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Support
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SUPPORT ON LOWER CURVE EDGE LT SIDE THE E/E HATCH DOOR 844 .  REPLACED SUPPORT  IAW SRM 51-72-11 AND DWG D52279040.
